# SDR FDEA201506262078

- Difficulty date: June 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT LT STATION 535, LONGERON 24L FRAME.  EXISTING REPAIR FOUND CHAFED.  EXISTING REPAIR REMOVED.  NEW REPAIR CARRIED OUT IAW EA 1-5310-TO318700 P 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.  REFER TO WRI 53102075 FOR WORK DETAILS.
